# SDR AALA20072533

- Difficulty date: December 12, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT EXTERNAL LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT EXTERNAL LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
